μ-minkowskianity of the Schwarzschild universe
Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 17-21.
@article{RSMUP_1980__62__17_0,
     author = {Zampieri, Gaetano},
     title = {$\mu $-minkowskianity of the {Schwarzschild} universe},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {17--21},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {62},
     year = {1980},
     zbl = {0442.53063},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__62__17_0/}
}
TY  - JOUR
AU  - Zampieri, Gaetano
TI  - $\mu $-minkowskianity of the Schwarzschild universe
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
DA  - 1980///
SP  - 17
EP  - 21
VL  - 62
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__62__17_0/
UR  - https://zbmath.org/?q=an%3A0442.53063
LA  - en
ID  - RSMUP_1980__62__17_0
ER  - 
%0 Journal Article
%A Zampieri, Gaetano
%T $\mu $-minkowskianity of the Schwarzschild universe
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 17-21
%V 62
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1980__62__17_0
Zampieri, Gaetano. $\mu $-minkowskianity of the Schwarzschild universe. Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 17-21. http://www.numdam.org/item/RSMUP_1980__62__17_0/

[1] G. Zampieri, Minkowski asymptotic spaces in general relativity, Rend. Sem. Mat. Univ. Padova, 61 (1979). | Numdam | MR | Zbl

[2] J.L. Synge, Relativity: The General Theory, North-Holland, 1960. | MR | Zbl